# SDR CA070814010

- Difficulty date: August 7, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 36,491 hours
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ROTORCRAFT WAS LOGGING AT THE TIME OF THE ENGINE SHUTDOWN.  THE AIRCRAFT WAS HOVERING ABOVE A LOG GETTING READY TO PULL THE LOG FROM THE SETTING.  NR 1 ENGINE INDICATIONS DROPPED OFF (IE OIL PRESSURE, FUEL PRESSURE, NG). THE AIRCRAFT RELEASED ITS LONGLINE AND BEGAN AN UNSCHEDULED LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND THE ENGINE WAS REMOVED FOR INSPECTION. (TC NR 20070814010)
